# SDR DLL10972492

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 47,182 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

NR 2 ENG FIRE LOOP -A- FLICKERED SWITCHED TO -B- LOOP, 3 MIN LATER -B- LOOP CAME ON STEADY SHUT ENG DOWN, FIRED ONE BOTTLE-B- LOOP ON AT GATE.  REPLACED FIRE DETECTION UNIT-B-LOOP CKS NORMAL.  CLEANED ALL CONNECTIONS ON FIRE LOOPS, -A- LOOP CKS NORMAL.  RAN ENG AT T/O POWER FOR 10 MINS ALL INDICATIONS NORMAL ENG OPERATION NORMAL.
